MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS UND 70CM M2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS UND 70CM M2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP416H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot (b)(4), and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify event details: ¿suture needles missing two separate times from suture¿ did the suture separate from the needle prior or during use on the patient? how many devices were involved in this single procedure? when did the event occurred? name of procedure? device return status/follow up? to date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2019 and the suture was used.It was also reported that the needle was missing from suture.There were no patient consequences reported.

Brand Name
VICRYL PLUS UND 70CM M2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9411144
Report Number2210968-2019-90532
Device Sequence Number16876482
Product Code GAM
UDI-Device Identifier10705031078147
UDI-Public10705031078147
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberVCP416H
Device Lot NumberPH7597
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1